# SDR SWAA2018080724088

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 39,078 hours, 19,960 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX746716
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, HYDRAULIC B SYSTEM FAILURE. B SYSTEM 0 QTY, PRESSURE 0. OCCURRED IN FLIGHT.  FOUND NR 2 ENGINE DRIVEN PUMP CRACKED.  R&R NR 2 ENGINE DRIVEN PUMP PER AMM.
